Artichoke Leaf Extract Overdose
Although it is not known exactly what to expect from an artichoke leaf extract overdose, taking too much may cause gas, gallstones, or other gallbladder problems. It is also not clear how best to treat an overdose. Treatment may involve supportive care, which consists of treating the symptoms that occur as a result of the artichoke leaf extract overdose.
Artichoke Leaf Extract Overdose: An OverviewArtichoke leaf extract is a dietary supplement. It is not known exactly what to expect from an artichoke leaf extract overdose, but it is likely that the effects will vary, depending on the artichoke leaf extract dosage and whether it was taken with any medications, alcohol, or street drugs.
If you happen to overdose on artichoke leaf extract, seek immediate medical attention.
Symptoms of an Artichoke Leaf Extract OverdoseLike many dietary supplements, artichoke leaf extract has been studied very little. As a result, almost no information is available about the possible symptoms of an artichoke leaf extract overdose. However, some overdose information can be assumed from information about artichoke leaf extract side effects and theoretical information about how the extract works. Based on such information, it is reasonable to guess that an overdose of artichoke leaf extract might cause the following problems:
- Gallstones (especially in people who have problems with them)
- Other gallbladder problems.
Treatment for an Artichoke Leaf Extract OverdoseIt is also not known how best to treat an artichoke leaf extract overdose. Therefore, treatment (if necessary) will likely involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
It is important that you seek prompt medical attention if you believe that you may have overdosed on artichoke leaf extract.